Translator Disclaimer
15 May 1997 Nonlinear wave equations: constraints on periods and exponential bounds for periodic solutions
R. M. Pyke, I. M. Sigal
Duke Math. J. 88(1): 133-180 (15 May 1997). DOI: 10.1215/S0012-7094-97-08805-0
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
48 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.88 • No. 1 • 15 May 1997
Back to Top